# SDR MWEA030279

- Difficulty date: July 15, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 42,598 hours, 41,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592480289
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16 LEFT IS CRACKED ON BACK SIDE OF HAT SECTION AT STATION 313.  FABRICATED AND INSTALLED NEW LONGERON.
